Archive for Rational Mechanics and Analysis

, Volume 86, Issue 3, pp 251–277

Quasiconvexity at the boundary, positivity of the second variation and elastic stability

  • J. M. Ball
  • J. E. Marsden
Article

DOI: 10.1007/BF00281558

Cite this article as:
Ball, J.M. & Marsden, J.E. Arch. Rational Mech. Anal. (1984) 86: 251. doi:10.1007/BF00281558

Copyright information

© Springer-Verlag GmbH & Co 1984

Authors and Affiliations

  • J. M. Ball
    • 1
    • 2
  • J. E. Marsden
    • 1
    • 2
  1. 1.Department of MathematicsHeriot-Watt UniversityEdinburgh
  2. 2.Department of MathematicsUniversity of California at BerkeleyUSA